Alert archive / New Hampshire / Flash Flood Warnings in 2017
Flash Flood Warning 24, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Oct 30, 2017, 4:04 AM EDT for 4 counties in New Hampshire. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2017, 4:04 AM EDT (08:04 UTC)
- Expired
- Oct 30, 2017, 10:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH
The radar
The Burlington radar (KCXX), 109 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 5:00 AM EDT | FLASH FLOOD | 5 Nw Thornton, NH | RT 49 CLOSED DUE TO RAPID RAISE IN MAD RIVER AT DAM AND EVACULATIONS |
| Oct 30, 5:00 AM EDT | FLASH FLOOD | Canaan, NH | MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING |
| Oct 30, 8:30 AM EDT | FLASH FLOOD | Warren, NH | VIDEO OF HOUSE FLOATING DOWN BAKER RIVER IN WARREN |
| Oct 30, 10:00 AM EDT | FLOOD | Plymouth, NH | 2 ADULTS AND 1 CHILD RESCUED FROM FLOOD WATERS DUE TO DRIVING INTO FLOOD WATERS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
773
WGUS51 KGYX 300804
FFWGYX
NHC001-003-007-009-301400-
/O.NEW.KGYX.FF.W.0024.171030T0804Z-171030T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Gray ME
404 AM EDT MON OCT 30 2017
The National Weather Service in Gray Maine has issued a
* Flash Flood Warning for...
Southwestern Coos County in northern New Hampshire...
Grafton County in northern New Hampshire...
Northwestern Belknap County in central New Hampshire...
Western Carroll County in northern New Hampshire...
* Until 1000 AM EDT
* At 403 AM EDT, Doppler radar indicated heavy rain across the warned
area. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Littleton, Bethlehem, Lincoln, Plymouth, Grafton, Haverhill,
Enfield, Canaan, Holderness, Ashland, Franconia, Groton, Woodstock,
Piermont, Carroll, Bristol, Lyme, Lisbon, Bath and Dalton.
This includes Interstate 93 between mile markers 72 and 130.
This also includes...
Franconia Notch, Mount Moosilauke, Rumney Rocks, Cannon Mountain,
and North Twin Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 4408 7204 4408 7203 4409 7203 4410 7204
4420 7203 4434 7187 4436 7181 4438 7182
4439 7180 4430 7151 4365 7159 4358 7209
$$
TFHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 12:26 AM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Oct 30, 12:26 AM EDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1226 AM EDT Mon Oct 30 2017
.SYNOPSIS...
Intense low pressure will track northward through the Hudson
River Valley tonight, bringing a period of heavy rain and strong
winds to much of New England. Coastal areas will be hardest hit
by the wind, while the mountains will be hardest hit by the
rain. As the low moves north, a cold front will sweep westward
across New England Monday morning, ushering in colder, drier air
on a stiff westerly wind. The westerly winds will continue but
gradually decrease in intensity through Tuesday as high pressure
builds in from the southwest. The next frontal system will
arrive late next week bringing another chance of rain, but not
as heavy this time.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1220 AM Update...Have upgraded the rest of NH to a high wind
warning for the rest of the night into Monday morning. While
widepread 50kt winds are not occurring, power outages are
really building up quickly due to downed trees and branches with
40 kt gusts so far. So based on impact we have upgraded to
warning. Some pretty impressive wind observations so far in
southern New England, and they are working up this way. The
highest winds should be between 2 and 7 am. But another burst
of winds is likely not long after that.
1115 PM Update...Winds continue to ramp up at this hour with
peak gusts between 35 and 40 knots. These will continue to
increase overnight before peaking just ahead of the nose of the
dry slot around and just prior to dawn. This is also when the
leftovers of Philippe move up through western ME and NH. There
may be a brief extra burst of winds on the east side of that
feature as well. Overall, wind and flood headlines remains as
is. Wind gusts of 40 to 60 MPH are still expected...with the
highest values on the coastal plain and w/nw slopes of the
Whites. Not out of the question that someone on the immediate
coast sees a 70 MPH gust late tonight in convection. Otherwise,
100% PoP for the next several hours as rain increases in
intensity as anomalous PWAT air streams northward.
9 PM Update...Have updated PoPs for the next few hours across
central and northeastern portions of the CWA as dry air is
holding the rain back. It'll fill by midnight most areas.
Otherwise, winds continue to gradually ramp up this evening. As
per a plethora of forecast sounding data, a gradual ramp-up will
continue for the next 6 hours or so and then probably pop into
that 45-60 mph (in gusts) for 1-3 hours (at any given location)
in the pre-dawn hours. This will be especially true along the
coast and portions of the coastal plain. Lesser winds will be
found inland (except for the n-nw slopes of the Whites). It's
possible that much of NH and far interior ME see their strongest
wind gusts from this system Monday afternoon when better mixing
takes place in the wake of the low.
630 PM Update...Very little change to the going forecast. Things
are progressing as planned so far...with rain very gradually
increasing in coverage. Winds are also increasing gradually, and
these should peak between after 2 am. Rain will become heavy at
times mainly after 10 PM in the south and after midnight further
north. Will continue to watch trends in wx obs to the south of
us for any forecast changes, but at this time we are on target.
Previously...
Strong and complicated storm system moving though the region
overnight. From a general perspective, forecast thinking not
much different from previous forecast, and high impacts are
expected both from wind and heavy rain. The two most respected
models, Euro and HRRR are in good agreement on the track of the
secondary sfc low /the one associated with remnants of
Philippe/, taking across Cape Cod, crossing onshore around KPSM
and ending up in the NE Kingdom of VT by Mon morning.
Wind: Core of the low lvl wind should be just to the east of
this low, which would pretty much put across all out coastal
zones and the waters. Jet speeds at 925 mb are forecast to be
around 80 kts, pushing close to 100 kts around 850 mb. Strong
inversion will prevent full momentum transfer but even some
moderate mixing will get some gusts of 40-50 mph to the sfc
over the waters and near the coast. The problem is that this a
very dynamic system, and both convection, and other sources of
strong downward motion could mix a bigger chunk of the winds
down to the surface, and this will be where the 50-60 mph winds
may make it down, although they will be less frequent. Cannot
rule out a few gusts in the 60s as well.
Strongest winds should fall between midnight and 8 am, earlier
in the timeframe in NH, and later in western ME. Further inland,
should see some gusts to 40-50 mph, with some higher winds
above 1500 feet in elevation. Also, the SE wind downslope areas
and notches of the Whites in NH will se some of the stronger
gusts, perhaps to 60 mph.
Rain: Given the strength of the low lvl jet, and the tropical
source of the air, should see impressive upglide over both the
coastal front and the SE upslope areas of the mountains. These
regions will likely see 2-3.5 inches of rain, with locally
higher amounts. Most other spots will see 1.5-2.5" and the bulk
of this precip will fall overnight, so flooding is an issue.
Mostly minor urban and poor drainage flooding will occur, but
could see localized flash flooding as well. Several rivers in
the mountains are forecast to go flood as well, and this is
detailed in the hydro section.
Temps stay close to where they are now overnight, generally a
few degrees either side of 60.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
Winds and rain should begin diminish during the morning hours,
with most of the rain ending or tapering showers by midday. So
additional rainfall of impact will likely be limited to early to
mid morning. Again the winds should begin to diminish after
around 12Z or so. However, when the winds shift to WSW will
likely see another surge of winds in the well-mixed atmosphere
of CAA. We will likely need to extend wind products into Mon
afternoon, but the thinking now is that these will be advisories
across the CWA. Should begin to see clearing outside of the
mountains in the afternoon as well. Temps will start off around
60 in the morning, but once the CAA begins, will see temps fall
thru the 50s during the afternoon.
Winds gradually diminish Mon evening, but will probably stay
10-15 mph thru the night. It'll be colder with lows in the mid
30s to mid 40s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
We remain in a stiff westerly flow on Tuesday between high
pressure to our south and low pressure well to the north in
Canada. Winds will be gradually decreasing, though, but
temperatures will be cool by recent standards, normal by longer
term standards. High pressure moves in from the southwest
Tuesday night, allowing winds to go calm by morning especially
over New Hampshire. There may be some higher level cloud cover
spilling in by morning, though, which would prevent ideal
radiational cooling conditions. Should still see temperatures
drop to near or below freezing in the cold spots. Portland is
still waiting for its first freeze of the season and is already
in second place on the all time list of latest first fall
freezes. If it doesn't happen Wednesday morning we will likely
set a new record.
High pressure moves east on Wednesday with a southerly flow
returning. This will bring gradually more warmth and moisture
into the region. Models are slowly coming into better agreement
on timing and track of the next wave which will begin affecting
us later in the week. It is looking more and more like this low
will track fairly well to the north of our area, keeping us out
of the heavier precipitation, with the best shot of rain being
on Friday with the cold front moves through. However, there
will be increasing cloud cover as the southeast flow off the
water brings in some low level clouds and perhaps some drizzle
on Thursday. The GFS has a more defined warm front with warm
advection precipitation on Thursday, but it appears to be the
outlier at this point, with other models keeping these dynamics
further to the north.
The front moves through on Friday with colder air moving in for
the weekend. Cold high pressure moves in Saturday night. GFS
brings another weak wave through the area Saturday night with a
chance of rain (and snow to the north). However, CMC and ECMWF
both keep the high over Maine through Sunday morning. Given the
consistency with these models, have discounted the GFS just a
bit and favored the forecast towards the ECMWF/CMC. This would
mean Sunday morning could be a good radiational cooling morning
with a widespread freeze. The cold won't last too long, though,
as we get back into the southwest flow again early next week.
&&
.AVIATION /04Z MONDAY THROUGH FRIDAY/...
Short Term...Strong low pressure moves north through the Hudson
River Valley tonight. To the east of the low track, we expect
gradually lowering ceilings and increasing rainfall rates. In
addition, a strong low level jet will develop, with winds of
60KT or more at about 2000 FT overnight tonight, especially over
Maine locations. This will cause low level wind shear, but we
may actually mix down some higher gusts from within this jet.
Gusts to 50KT are possible along the coastline and even a bit
inland from the coast. Southeasterly downsloping winds at
Whitefield may also gust to 50KT at times. The rain will come to
an end early Monday morning along with the lower ceilings, with
the winds shifting to the southwest and diminishing in
intensity. However, as a cold front moves through Monday morning
expect winds to shift to the west and gust to 35 or 40 KT area
wide, gradually diminishing into Monday night.
Long Term...Westerly winds remain fairly strong on Tuesday but
will finally calm down Tuesday night as high pressure moves
through. A return southerly flow begins on Wednesday, with lower
ceilings possibly moving in off the Gulf of Maine as early as
Wednesday night or Thursday. Another cold front moves through
from the northwest on Friday, pushing out the low level moisture
and returning VFR conditions to the region after a brief shot of
rainfall.
&&
.MARINE...
Short Term...Flags will stay as they are with storm force winds
developing this evening, and a period of hurricane force gusts
in the outer waters. Will likely see a short window of a couple
of hours for hurricane force winds shifts from W to E across
the waters during the warning period. Given the strength of the
winds should see seas rise to 18-25 ft early Monday. On Monday
should see storm force winds continue through most of the day,
eventually diminishing to gales Mon night.
Long Term...Westerly winds on Tuesday will gust into the 30 to
35 KT range before diminishing Tuesday night with high pressure
moving by. A southerly flow begins again by Thursday, possibly
reaching advisory levels before the next cold front arrives on
Friday.
&&
.HYDROLOGY...
Flash Flooding:
A very quick hitting storm with deep tropical moisture
connection means that flash flooding is likely across the
foothills and mountains of Western Maine and New Hampshire. Most
of the QPF /around 2-3 inches/ falls in less than 12 hours which
should easily exceed the flash flood guidance across portions
of the region. A flash flood watch remains in effect and flash
flood warnings may be needed overnight.
Rivers: Many rivers are already running a bit high from our last
batch of rain and that combined with now fairly saturated soil
will result in river flooding. The area of greatest QPF is in
the White mountains where some of the fastest reacting rivers
are located. With confidence high for widespread 2-3" amounts
through this area, and the potential for higher amounts river
flood warnings have already been issued for the Pemigewasset
river at Woodstock, the Saco at Conway, and the Swift at
Roxbury. These rivers are expected to reach flood stage by
morning. Anyone with interests along these rivers should take
action tonight before nightfall.
Elsewhere in the Whites, there are several points which may
reach flood stage, but with less confidence in reaching flood
and a later crest time have opted to hold off on warnings at
this point. These points include the Ammonoosuc river at
Bethlehem, the Baker at Rumney, and the Pemi at Plymouth.
Extending into Maine widespread 2-3" amounts are anticipated
into the upper Kennebec basin, including the Sandy and
Carrabassett rivers. These rivers take longer to react and thus
will hold off on flood warnings for now. The mainstem Kennebec
is also heavily regulated and may be able to hold off folding.
Interests along the Kennebec should monitor this storm closely.
&&
.TIDES/COASTAL FLOODING...
Despite a low tide of around 8.5 ft
at Portland, storm surge of 2-2.5 feet is expect, which will
remain below coastal flood levels. However, with high waves and
the surge some splash over and minor beach erosion will be
possible at highs tide around 745 AM Monday.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Warning until 11 AM EDT this morning for MEZ018>028.
Flash Flood Watch through this afternoon for MEZ007>009-
012>014-018>028.
Wind Advisory until 11 AM EDT this morning for MEZ007>009-
012>014.
NH...High Wind Warning until 11 AM EDT this morning for NHZ004>015.
Flash Flood Watch through this afternoon for NHZ001>015.
High Wind Warning until 8 AM EDT this morning for NHZ001>003.
MARINE...Storm Warning until noon EDT today for ANZ151-153.
Hurricane Force Wind Warning until 8 AM EDT this morning for
ANZ150-152-154.
&&
NEAR TERM...Ekster
SHORT TERM...Cempa
LONG TERM...KimbleHazardous weather outlook, Oct 30, 3:31 AM EDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 331 AM EDT Mon Oct 30 2017 MEZ018>028-NHZ004>015-310745- Interior York-Interior Cumberland-Androscoggin-Kennebec- Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln- Knox-Coastal Waldo-Northern Carroll-Southern Grafton- Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire- Eastern Hillsborough-Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 331 AM EDT Mon Oct 30 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-012>014-310745- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset- 331 AM EDT Mon Oct 30 2017 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for south central Maine, west central Maine and western Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NHZ001>003-310745- Northern Coos-Southern Coos-Northern Grafton- 331 AM EDT Mon Oct 30 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150-152-154-310745- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 331 AM EDT Mon Oct 30 2017 ...HURRICANE FORCE WIND WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Force Wind Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ151-153-310745- Penobscot Bay-Casco Bay- 331 AM EDT Mon Oct 30 2017 ...STORM WARNING IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Oct 30, 2:43 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Gray ME
243 AM EDT MON OCT 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM NON-TSTM WND DMG 2 NE PETERBOROUGH 42.90N 71.93W
10/30/2017 HILLSBOROUGH NH AMATEUR RADIO
TREES AND WIRES DOWN.
&&
EVENT NUMBER GYX1704255
LEGROLocal storm report, Oct 30, 2:55 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Gray ME
255 AM EDT MON OCT 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM NON-TSTM WND GST PORTSMOUTH INTL AIRPORT 43.09N 70.82W
10/30/2017 M51 MPH ROCKINGHAM NH ASOS
&&
EVENT NUMBER GYX1704256
LEGROLocal storm report, Oct 30, 2:57 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Gray ME
257 AM EDT MON OCT 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM NON-TSTM WND GST WHITEFIELD ASOS 44.36N 71.53W
10/30/2017 M56 MPH COOS NH ASOS
&&
EVENT NUMBER GYX1704257
LEGROLocal storm report, Oct 30, 3:00 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Gray ME
300 AM EDT MON OCT 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 AM NON-TSTM WND GST MANCHESTER ASOS 42.93N 71.44W
10/30/2017 M58 MPH HILLSBOROUGH NH ASOS
SUSTAINED WINDS 36 MPH.
&&
EVENT NUMBER GYX1704258
LEGROLocal storm report, Oct 30, 3:04 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Gray ME
304 AM EDT MON OCT 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM NON-TSTM WND GST BERLIN ASOS 44.59N 71.18W
10/30/2017 M51 MPH COOS NH ASOS
&&
EVENT NUMBER GYX1704259
LEGROLocal storm report, Oct 30, 3:19 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Gray ME
319 AM EDT MON OCT 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 AM NON-TSTM WND GST WHITEFIELD ASOS 44.36N 71.53W
10/30/2017 M58 MPH COOS NH ASOS
&&
EVENT NUMBER GYX1704260
LEGROThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 1:19 AM EDT | Areal Flood Warning | GYX | Belknap, Carroll, Cheshire, Coos, Grafton, Hillsborough and 4 more | 6 hr |
| Oct 30, 2:05 AM EDT | River Flood Warning | GYX | Grafton | 36 hr |
| Oct 30, 2:55 AM EDT | Flash Flood Warning | GYX | Belknap, Carroll, Coos, Grafton | 6 hr |
| Oct 30, 4:09 AM EDT | River Flood Warning | GYX | Hillsborough | 19 hr |
| Oct 30, 4:21 AM EDT | Flash Flood Warning | GYX | Carroll, Coos | 6 hr |
| Oct 30, 5:31 AM EDT | River Flood Warning | GYX | Merrimack | 60 hr |
| Oct 30, 5:54 AM EDT | River Flood Warning | GYX | Belknap, Grafton, Merrimack | 10 hr |
| Oct 30, 5:57 AM EDT | River Flood Warning | GYX | Cheshire, Hillsborough | 20 hr |
| Oct 30, 6:14 AM EDT | River Flood Warning | GYX | Grafton | 14 hr |
| Oct 30, 8:53 AM EDT | Areal Flood Warning | GYX | Belknap, Carroll, Coos, Grafton | 6 hr |
| Oct 30, 10:36 AM EDT | River Flood Warning | GYX | Coos | 11 hr |
| Oct 30, 11:48 AM EDT | River Flood Warning | GYX | Grafton | 7 hr |
| Oct 30, 2:00 PM EDT | River Flood Warning | GYX | Hillsborough | 10 hr |
| Oct 30, 2:48 PM EDT | River Flood Warning | GYX | Merrimack | 29 hr |
| Oct 30, 6:47 PM EDT | Flash Flood Watch | GYX | Coos | 15 hr |
Nearby
Flash Flood Warnings in New Hampshire, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.